Translator Disclaimer
2013 Instability theory of the Navier–Stokes–Poisson equations
Juhi Jang, Ian Tice
Anal. PDE 6(5): 1121-1181 (2013). DOI: 10.2140/apde.2013.6.1121

Abstract

The stability question of the Lane–Emden stationary gaseous star configurations is an interesting problem arising in astrophysics. We establish both linear and nonlinear dynamical instability results for the Lane–Emden solutions in the framework of the Navier–Stokes–Poisson system with adiabatic exponent 65<γ<43.

Citation

Download Citation

Juhi Jang. Ian Tice. "Instability theory of the Navier–Stokes–Poisson equations." Anal. PDE 6 (5) 1121 - 1181, 2013. https://doi.org/10.2140/apde.2013.6.1121

Information

Received: 5 July 2012; Revised: 4 January 2013; Accepted: 28 February 2013; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1284.35317
MathSciNet: MR3125552
Digital Object Identifier: 10.2140/apde.2013.6.1121

Subjects:
Primary: 35Q30, 35R35, 76E20, 85A30

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.6 • No. 5 • 2013
MSP
Back to Top